Share:


Difference sequence space m(M,ø,Ämn,p) F of fuzzy real numbers

    Binod Chandra Tripathy Affiliation
    ; Stuti Borgohain Affiliation

Abstract

The difference sequence space m(M, ø, Äm n,p) F of fuzzy real numbers for both 1 ≤ p < 8 and 0 < p < 1, is introduced. Some properties of this sequence space like solidness, symmetricity, convergence‐free are studied. Some inclusion relations involving this sequence space are obtained.


First Published Online: 14 Oct 2010

Keyword : Orlicz function, symmetric space, solid space, convergence-free, metric space, completeness

How to Cite
Tripathy, B., & Borgohain, S. (2008). Difference sequence space m(M,ø,Ämn,p) F of fuzzy real numbers. Mathematical Modelling and Analysis, 13(4), 577-586. Retrieved from https://journals.vgtu.lt/index.php/MMA/article/view/7050
Published in Issue
Dec 31, 2008
Abstract Views
52
PDF Downloads
23